# SDR ASOA2013120509575

- Difficulty date: November 10, 2013
- Submitted: December 5, 2013
- Operation: Air carrier
- Aircraft: N830AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7236
- Aircraft time: 35,587 hours, 31,306 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 280, FLOORBEAM ANGLE HAS THREE CRACKS AT LBL 9 - RBL 9 .  REMOVED FLOORBEAM ANGLES IAW SRM 51-42-21.  REPLACED DURING INCORPORATION OF REO 601R-53-11-926.
